Free

Opioid Overdose Prevention Class

Event Information

Share this event

Date and Time

Location

Location

The Reocovery Community Center

125 High Rock ave

Saratoga Springs, NY 12866

View Map

Friends Who Are Going
Event description

Description

Tolerance for heroin or pain killers goes down very quickly when you stop drug use – such as during time in a treatment program or correctional facility (even if in a medication assisted program). Anyone leaving treatment or jail is at risk of a fatal overdose if they use these drugs at the same rate, even just once.

An opioid overdose can slow your breathing to the point of death. Death usually occurs 1 to 3 hours after use, rather than suddenly.

The number of Opioid based-poisoning deaths in 2015 rose to over 35,000

Learn the signs and symptoms of heroin and opioid overdose.

Learn how to use NARCAN to respond to an overdose situation.

Receive a FREE Naloxone (NARCAN) kit to carry and use.

To register or for more information contact ccfw.weebly.com/

or the Prevention Council at 581-1230 x3632 and ccfw-pfs@preventioncouncil.org

Walk-ins welcome

For other NARCAN training dates contact

Project Safe Point of Catholic Charities

at 449-3581 x130

Share with friends

Date and Time

Location

The Reocovery Community Center

125 High Rock ave

Saratoga Springs, NY 12866

View Map

Save This Event

Event Saved